# SDR CALA2017020300231

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 86,441 hours, 20,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2 SERVICE INSPECTION,  FOUND 4 OVERWING DOOR EXIT IDENTIFIER EMERGENCY LIGHTS INOPERATIVE. IAW WDM 33-51-22, FOUND M10699 EMERGENCY LIGHTS POWER SUPPLY FAULTY. REPLACED IAW AMM 33-51-07, OPS NORMAL.
